# SDR SWAA2014093032402

- Difficulty date: September 19, 2014
- Submitted: October 1, 2014
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29809
- Aircraft time: 50,319 hours, 29,468 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: 6557463
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE COVER RETAINER PIN STRAP BROKEN.  R & R STRAP IAW AMM & SIP.
